The permutation group induced on a moiety.
Forum mathematicum, Tome 4 (1992) no. 6, pp. 243-256
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
closed permutation groups, infinite coinfinite subsets, moieties, full automorphism group, first order structure, Rado's random graph
@article{FORUM_1992__4_6_141674,
author = {Dugald Macpherson and Robert Woodrow},
title = {The permutation group induced on a moiety.},
journal = {Forum mathematicum},
pages = {243--256},
year = {1992},
volume = {4},
number = {6},
zbl = {0746.20001},
url = {http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141674/}
}
Dugald Macpherson; Robert Woodrow. The permutation group induced on a moiety.. Forum mathematicum, Tome 4 (1992) no. 6, pp. 243-256. http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141674/